# SDR AALA20001250

- Difficulty date: July 19, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND TWO 1 INCH LONG CRACKS RIGHT TORQUE BOX.  INSTALLED DOUBLER ON RIGHT TORQUE BOX STATION 1243 RIGHT PER SRM 51-40-2, SIZE OF DOUBLER 4 INCHES BY 3 INCHES FASTENERS .1825 INCH AD RIVETS 2 ROWS AROUND DAMAGE, MATERIAL 2024T3.040.  (M)
